Acta Mathematica, 2020

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (10 articles)

Volume 224, New Issue

[1] Noncollision singularities in a planar four-body problem

Jinxin Xue Tsinghua University

Dynamical Systems mathscidoc:2202.11001

Acta Mathematica, 224, 253-388, 2020.6
[ Download ] [ 2022-02-28 20:24:44 uploaded by sisyphustale ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 224, Issue 2

[1] Stable solutions to semilinear elliptic equations are smooth up to dimension 9

Xavier Cabré ICREA Barcelona, Spain and Universitat Polit`ecnica de Catalunya Barcelona, Spain and BGSMath Bellaterra, Spain Alessio Figalli Department of Mathematics, ETH Zürich, Switzerland Xavier Ros-Oton (Institut für Mathematik, Universität Zürich, Switzerland; ICREA, Barcelona, Spain; and Departament de Matemàtiques i Informàtica, Universitat de Barcelona, Spain Joaquim Serra Department of Mathematics, ETH Zürich, Switzerland

Analysis of PDEs mathscidoc:2203.03003

Acta Mathematica, 224, (2), 187-252, 2020.6
[ Download ] [ 2022-03-10 10:21:28 uploaded by actaadmin ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Non-collision singularities in a planar 4-body problem

Jinxin Xue Yau Mathematical Sciences Center and Department of Mathematics, Tsinghua University, Beijing, China

TBD mathscidoc:2203.43001

Acta Mathematica, 224, (2), 253-388, 2020.6
[ Download ] [ 2022-03-10 10:27:31 uploaded by actaadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 225, Issue 1

[1] Ancient solutions to the Ricci flow in dimension 3

Simon Brendle Department of Mathematics, Columbia University, New York.

TBD mathscidoc:2203.43002

Acta Mathematica, 225, (1), 1-102, 2020.11
[ Download ] [ 2022-03-10 10:33:00 uploaded by actaadmin ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Rigid connections and F-isocrystals

Hélène Esnault Freie Universität Berlin, Germany Michael Groechenig University of Toronto, Ontario, Canada

TBD mathscidoc:2203.43003

Acta Mathematica, 225, (1), 103-158, 2020.11
[ Download ] [ 2022-03-10 10:40:39 uploaded by actaadmin ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Small cancellation labellings of some infinite graphs and applications

Damian Osajda Instytut Matematyczny, Uniwersytet Wrocławski, Wrocław, Poland; and Fakultät für Mathematik, Universität Wien, Austria

Combinatorics Functional Analysis Group Theory and Lie Theory mathscidoc:2203.06001

Acta Mathematica, 225, (1), 159-191, 2020.11
[ Download ] [ 2022-03-10 10:45:34 uploaded by actaadmin ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 225, Issue 2

[1] A transcendental dynamical degree

Jason P. Bell Department of Pure Mathematics, University of Waterloo, Ontario, Canada Jeffrey Diller Department of Mathematics, University of Notre Dame, Indiana, U.S.A. Mattias Jonsson Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.

Complex Variables and Complex Analysis Dynamical Systems Number Theory Algebraic Geometry mathscidoc:2203.08001

Acta Mathematica, 225, (2), 193-225, 2020.12
[ Download ] [ 2022-03-10 10:51:44 uploaded by actaadmin ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Torsion points, Pell’s equation, and integration in elementary terms

David Masser Departement Mathematik und Informatik, Universität Basel, Switzerland Umberto Zannier Department of Mathematics, Scuola Normale Superiore di Pisa, Italy

Number Theory Algebraic Geometry mathscidoc:2203.24001

Acta Mathematica, 225, (2), 227-312, 2020.12
[ Download ] [ 2022-03-10 10:57:28 uploaded by actaadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On Thurston’s Euler class-one conjecture

Mehdi Yazdi Mathematical Institute, University of Oxford, United Kingdom

TBD mathscidoc:2203.43004

Acta Mathematica, 225, (2), 313-368, 2020.12
[ Download ] [ 2022-03-10 10:59:04 uploaded by actaadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The fully marked surface theorem

David Gabai Department of Mathematics, Princeton University, Princeton, New Jersey, U.S.A. Mehdi Yazdi Mathematical Institute, University of Oxford, United Kingdom

TBD mathscidoc:2203.43005

Acta Mathematica, 225, (2), 369-413, 2020.12
[ Download ] [ 2022-03-10 11:01:39 uploaded by actaadmin ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved